# SDR 29GA2015100700001

- Difficulty date: October 4, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 33,482 hours, 38,286 cycles
- Engine: Ge CT7TP*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: BM87
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING TAXI OUT HYD PUMP FAILED.  ENGINE NR 1 SHUTDOWN WITH T-HANDLE.  R & R HYDRAULIC PUMP REF AMM 29-10-10-04.  OPS CHECK GOOD.  NO LEAKS, FOUND AND SAFETY WIRE REPLACED ON T-HANDLE.
